| Model Number |
VITEK® MS MYCOBACTERIUM/NOCARDIA KIT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer in (b)(6) notified biomérieux of obtaining a misidentification of rhizopus arrhizus as aspergillus terreus complex in association with the vitek® ms (ref 410895) and the vitek® ms mycobacterium/nocardia kit (ref 415659).The customer indicated that sometimes they have issues with obtaining identifications for rhizopus arrhizus and cryptococcus curvatus strains, and stated that they had obtained a misidentification of a rhizopus arrhizus strain as aspergillus terreus complex.There is no indication or report from the customer that this event led to any adverse event related to any patient's state of health.Biomérieux initiated an internal investigation for this report.
Additional Manufacturer Narrative
A customer in russia notified biomérieux of obtaining a misidentification of rhizopus arrhizus as aspergillus terreus complex in association with the vitek® ms (ref (b)(4)) and the vitek® ms mycobacterium/nocardia kit (ref (b)(4)).On 07 dec 2021, the biomérieux investigator requested data and information regarding this report.Additional requests were made on 17dec2021, 03jan2022 and 24jan2022.The investigator did not receive a response.Without additional information (i.E.Customer raw data, fine tuning details, reference identification method) no investigation can be conducted.The investigator notified biomérieux local service that should the issue recur, a new complaint will be opened in order to conduct further investigation.